# SDR 08FDEA02834

- Difficulty date: July 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 6523558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 BULKHEAD LOWER SURFACE, "T" ANGLE AT RBL 5" WL 146.5 CONNECTION TO DELTA BEAM "T" FLANGE IS CORRODED NEW T ANGLE FABRICATED ON SHOP NON-ROUTINE N00670.  REMOVAL AND INSTALLATION ACCOMPLISHED ON N00167.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
